Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

tt55

Veteran Member
  • Posts

    78
  • Joined

  • Last visited

Reputation

1 Neutral
  1. hi there. i posted on this forum a long time ago. i would say accutane cured me... it took 4 courses... and looking back it was worth the pain.. i dont have to worry daily face care regimes. your results depend on your dosage... (my dose got higher and higher with each course) also the length of course matters... every course weaken the sebacious gland ability to produce oil. I basically stopped when the results were good. i do have a pimple here and there but its rare... no cysts... i
  2. Just reporting back some progress… all is clear and no worries! Hopefully my detailed notes of my tane experience will help someone. Finished taking I think my 5th cycle on tane. About 5-6 months ago.. hitting max dose around 80-100mg… I think? Seems so long ago… I think I get 1 pimple a month, maybe less… usually use some bp…takes care of it in a few days… although its strange since bp hasn’t worked in years… Daily care… gentle wash my face and use moisturizer… Afte
  3. 40 mg is pretty low.. you don’t need to wait six months to take it again.. Some people split the dose in half and take it for 12 months. If your acne cleared during the first course.. then ask the derm to bump you to 60mg -80mg… of course ask your derm cause dosing is related to weight… Its usually better to raise your dose after each course…that’s what I did and I am clear now.
  4. retin a works well (although it stopped working after 2 years)... i tried it... if your just off tane... i would be really careful with it... that stuff is really drying... alot of people dont follow directions and end up burning their face... i would wait a few months after tane to even try it..
  5. I started @ 40mg, but I've had 4 MAJOR IBs. Just got back from my appointment and my doc and I decided to keep me on 40mg for a longer course, he didn't like the idea of upping my dose considering I'm already dry EVERYHWHERE. He says, in his opinion, it's more beneficial to do a lower dose on a longer course. So, almost 2 months down and 6 more to go!!! LOL
  6. Well when my back cleared…it stayed clear…and the red marks and scars slowly faded away… 1 year later…it looked better… I never broke out directly after taking tane… it usually began 6 months later… If this is your 2nd dose… I would try to aim for the 1mg/kg target… taking a higher dose is not gonna make your face any drier afterwards… I think it just increase odds for permanent remission… I took my last pill today…so I’ll have to let u know in 6 months…lol
  7. Hey guys, Just completed my 4th course…. 5 months did 1st four months at 80mg, the last month I did 90-100mg… took 1 Claritin daily (have allergic skin, helps with dry skin itch) the whole time. I only took 5 months, because my insurance ran out… manage to hit the $3000 mark… wow tane is really expensive. I would like to thank everyone on this forum. I found the posts to be very supportive and insightful. Reading all your posts helped me get through the tough days on tane! Guys st
  8. unfortunately back acne usually requires more tane to clear.. i had to take 3 course to clear my back acne... though my 1st course was pretty weak. if you want to clear it... goto the derm ask for another course try to do 1mg-1.5mg/kg...
  9. Are these post for real? Evey now and then I see new users post once with ridiculous crap… So u took tane 4 years ago… Cant take showers? Never visited a MD in 4 years about this issues? Hmmm yeah rite….
  10. i went from 80mg - 90mg... same thing...lasted 2 weeks for me but it was minor. yup thats normal... pushing out more oil... prob calm down after a month... it should clear faster though...
  11. took me a year for my red marks to fade... it takes time but they do go away...
×